The Stacks Project


Bibliography item: rydh_representability

authorRydh, David
titleRepresentability of Hilbert schemes and Hilbert stacks of points
year2011
typearticle
urlhttp://dx.doi.org/10.1080/00927872.2010.488678
journalComm. Algebra
number7
volume39
pages2632–2646

BibTeX code

You can use the following code to cite this item yourself.

@article{rydh_representability,
  author = {Rydh, David},
  title = {Representability of {H}ilbert schemes and {H}ilbert stacks of points},
  year = {2011},
  url = {http://dx.doi.org/10.1080/00927872.2010.488678},
  journal = {Comm. Algebra},
  number = {7},
  volume = {39},
  pages = {2632--2646},
}